IDEAS home Printed from https://ideas.repec.org/
MyIDEAS: Login to save this article or follow this journal

Statistical inference of progressivity dominance: an application to health care financing distributions

  • Klavus, Jan
Registered author(s):

    No abstract is available for this item.

    If you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.

    File URL: http://www.sciencedirect.com/science/article/B6V8K-42SXF4S-4/2/2782066bbb19fbdbca48c55de457da7b
    Download Restriction: Full text for ScienceDirect subscribers only

    As the access to this document is restricted, you may want to look for a different version under "Related research" (further below) or search for a different version of it.

    Article provided by Elsevier in its journal Journal of Health Economics.

    Volume (Year): 20 (2001)
    Issue (Month): 3 (May)
    Pages: 363-377

    as
    in new window

    Handle: RePEc:eee:jhecon:v:20:y:2001:i:3:p:363-377
    Contact details of provider: Web page: http://www.elsevier.com/locate/inca/505560

    References listed on IDEAS
    Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:

    as in new window
    1. Jan Klavus, 1998. "Progressivity of health care financing : estimation and statistical inference," Finnish Economic Papers, Finnish Economic Association, vol. 11(2), pages 86-95, Autumn.
    2. Davidson, R. & Duclos, J.Y., 1995. "Statistical Inference for the Measurement of the Incidence of Taxes and Transfers," Papers 9521, Laval - Recherche en Politique Economique.
    3. Wagstaff, Adam & van Doorslaer, Eddy, 1992. "Equity in the finance of health care: Some international comparisons," Journal of Health Economics, Elsevier, vol. 11(4), pages 361-387, December.
    4. Cowell, Frank A, 1984. "The Structure of American Income Inequality," Review of Income and Wealth, International Association for Research in Income and Wealth, vol. 30(3), pages 351-75, September.
    5. Danziger, Sheldon & Taussig, Michael K, 1979. "The Income Unit and the Anatomy of Income Distribution," Review of Income and Wealth, International Association for Research in Income and Wealth, vol. 25(4), pages 365-75, December.
    6. Beach, Charles M & Richmond, James, 1985. "Joint Confidence Intervals for Income Shares and Lorenz Curves," International Economic Review, Department of Economics, University of Pennsylvania and Osaka University Institute of Social and Economic Research Association, vol. 26(2), pages 439-50, June.
    7. Beach, Charles M & Davidson, Russell, 1983. "Distribution-Free Statistical Inference with Lorenz Curves and Income Shares," Review of Economic Studies, Wiley Blackwell, vol. 50(4), pages 723-35, October.
    8. Bishop, John A & Formby, John P & Zheng, Buhong, 1998. "Inference Tests for Gini-Based Tax Progressivity Indexes," Journal of Business & Economic Statistics, American Statistical Association, vol. 16(3), pages 322-30, July.
    9. Klavus, Jan & Hakkinen, Unto, 1996. "Health care and income distribution in Finland," Health Policy, Elsevier, vol. 38(1), pages 31-43, October.
    10. Wagstaff, Adam & van Doorslaer, Eddy & van der Burg, Hattem & Calonge, Samuel & Christiansen, Terkel & Citoni, Guido & Gerdtham, Ulf-G & Gerfin, Mike & Gross, Lorna & Hakinnen, Unto, 1999. "Equity in the finance of health care: some further international comparisons1," Journal of Health Economics, Elsevier, vol. 18(3), pages 263-290, June.
    11. Bishop, John A & Chow, K Victor & Formby, John P, 1994. "Testing for Marginal Changes in Income Distributions with Lorenz and Concentration Curves," International Economic Review, Department of Economics, University of Pennsylvania and Osaka University Institute of Social and Economic Research Association, vol. 35(2), pages 479-88, May.
    12. Lerman, Robert I. & Yitzhaki, Shlomo, 1989. "Improving the accuracy of estimates of Gini coefficients," Journal of Econometrics, Elsevier, vol. 42(1), pages 43-47, September.
    Full references (including those not matched with items on IDEAS)

    This item is not listed on Wikipedia, on a reading list or among the top items on IDEAS.

    When requesting a correction, please mention this item's handle: RePEc:eee:jhecon:v:20:y:2001:i:3:p:363-377. See general information about how to correct material in RePEc.

    For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Zhang, Lei)

    If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

    If references are entirely missing, you can add them using this form.

    If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.

    If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.

    Please note that corrections may take a couple of weeks to filter through the various RePEc services.

    This information is provided to you by IDEAS at the Research Division of the Federal Reserve Bank of St. Louis using RePEc data.